# SDR COEA0708903

- Difficulty date: January 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671406200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON FUSELAGE SKIN COMMON TO VHF 1 LOWER ANTENNA MATING SURFACE.  LEVEL 2 CORROSION REQUIRED REPLACEMENT OF ANTENNA DOUBLER.  REMOVED LOWER VHF 1 ANTENNA DOUBLER AND FABRICATED AND INSTALLED NEW DOUBLER IAW ATR42 SRM.  (M)
